# SDR TC8A98041

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- Engine: Pwa JT3D3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

LOUD, PRONOUNCED, SUSPECTED ENGINE COMPRESSOR STALL ON RT SIDE DURING TAKEOFF PASSING 70 KIAS, ABORT INITIATED.  INSPECTED NR 3 AND NR 4 ENGINES FOR DAMAGE, NONE NOTED.  LUBED SURGE BLEED VALVE ON NR 3 AND NR 4 ENGINES.  RAN ENGINES IAW 71-00, NO COMPRESSOR STALLS NOTED.
